| Model Number |
UNK - Pump Accessories |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(6) that an ar-6480 pump pressure set at 40 and running over 100 no matter what was done on field.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.